EconPapers    
Economics at your fingertips  
 

Existence of Solutions of Nonlinear Mixed Two‐Point Boundary Value Problems for Third‐Order Nonlinear Differential Equation

Yongxin Gao and Fengqin Wang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The authors use the upper and lower solution method to study the existence of solutions of nonlinear mixed two‐point boundary value problems for third‐order nonlinear differential equation y′′′ = f(x, y, y′, y′′), y′(b) = h(y′(a)), p(y(a), y(b), y′(a), y′(b)) = 0, g(y(a), y(b), y′(a), y′(b), y′′(a), y′′(b)) = 0. Some new existence results are obtained by developing the upper and lower solution method. Some applications are also presented.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/262139

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:262139

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:262139